# SDR MALA020396

- Difficulty date: June 13, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- Aircraft time: 7,566 hours, 7,900 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN CVG, CORROSION WAS FOUND ON THE FRAME 18 FLOORBEAM BETWEEN SEAT RAILS 3 & 4.  MAINTENANCE REPAIRED DAMAGE IAW RIL HC531H9486, BAE APPROVED FAX/BARA/AVR/5950/02-DC AND EO 53086.
